Alert archive / New Mexico / Flash Flood Warnings in 2008

Flash Flood Warning 40, NWS Albuquerque, NM

August 5, 2008Catron County, Socorro County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Aug 5, 2008, 2:50 PM MDT for Catron County, Socorro County, New Mexico. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 5, 2008, 2:50 PM MDT (20:50 UTC)
Expired
Aug 5, 2008, 4:45 PM MDT
In force
115 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Catron County, NM, Socorro County, NM

The radar

The Holloman AFB radar (KHDX), 164 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.8 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2008-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 204 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2008-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
204 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
1085 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KABQ 052050
FFWABQ
NMC003-053-052245-
/O.NEW.KABQ.FF.W.0040.080805T2050Z-080805T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
250 PM MDT TUE AUG 5 2008

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN SOCORRO COUNTY IN CENTRAL NEW MEXICO
  EAST CENTRAL CATRON COUNTY IN WEST CENTRAL NEW MEXICO

* UNTIL 445 PM MDT

* AT 244 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER EXTREME EAST CENTRAL   
CATRON COUNTY...OR ABOUT 35 MILES SOUTH OF DATIL...MOVING SLOWLY TO 
THE NORTHEAST. RADAR HAS ESTIMATED BETWEEN 1.5 AND 2 INCHES OF 
RAINFALL HAS FALLEN OVER HIGHWAY 163...AND WAHOO AND STONE CANYONS.  
THESE STORMS WILL MOVE OVER HIGHWAY 52 AND ALAMOSA CREEK IN 
SOUTHWEST SOCORRO COUNTY.

ADDITIONAL RAINFALL AMOUNTS OF THREE QUARTERS TO 1.5 INCHES ARE 
POSSIBLE IN THE WARNED AREA.

DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
ALBUQUERQUE.

LAT...LON 3383 10785 3385 10762 3348 10747 3348 10784

$$

34
2 follow-up statements
000 
WGUS75 KABQ 052155
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
355 PM MDT TUE AUG 5 2008

NMC003-053-052245-
/O.CON.KABQ.FF.W.0040.000000T0000Z-080805T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CATRON-SOCORRO-
355 PM MDT TUE AUG 5 2008

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM MDT FOR
SOUTHWESTERN SOCORRO AND EAST CENTRAL CATRON COUNTIES...

AT 349 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A THUNDERSTORM PRODUCING MODERATE RAINFALL OVER EXTREME 
SOUTHWESTERN SOCORRO COUNTY...OR ABOUT 35 MILES SOUTH OF DATIL. THE 
STORM PRODUCING THE RAINFALL WAS NEARLY STATIONARY. THOUGH MUCH OF 
THE HEAVY RAIN HAS ENDED...RUNOFF FROM EARLIER HEAVY RAIN MAY 
CONTINUE TO RESULT IN FLOODING OF ROADWAYS...INCLUDING HIGHWAYS 163 
AND 52...AND HIGH AND FAST FLOWS IN WAHOO AND STONE CANYONS.

LOCATIONS IMPACTED INCLUDE...
  RURAL EAST CENTRAL CATRON COUNTY...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS
IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT
ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS
THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL
ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.

LAT...LON 3383 10785 3385 10762 3348 10747 3348 10784

$$

34
000 
WGUS75 KABQ 052241
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
441 PM MDT TUE AUG 5 2008

NMC003-053-052251-
/O.EXP.KABQ.FF.W.0040.000000T0000Z-080805T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CATRON-SOCORRO-
441 PM MDT TUE AUG 5 2008

...FLASH FLOOD WARNING WILL EXPIRE AT 445 PM MDT FOR SOUTHWESTERN
SOCORRO AND EAST CENTRAL CATRON COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.

LAT...LON 3383 10785 3385 10762 3348 10747 3348 10784

$$

34

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 5, 9:59 AM MDT, 4 hours 51 minutes earlier.

Area forecast discussion, Aug 5, 9:59 AM MDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
959 AM MDT TUE AUG 5 2008

.UPDATE...
CONVECTIVE COMPLEX FROM LAST NIGHT OVER THE LOWER/MIDDLE RIO GRANDE
VALLEY HAS PERSISTED LONGER THAN EXPECTED. LOWERED MAX TEMPS 5 TO 10
DEGREES OVER THIS REGION DUE TO SIGNIFICANT CLOUD COVER. RAISED POPS
A TAD AS WELL ONCE CLOUD COVER BURNS OFF EARLY THIS AFTERNOON...THE
ATMOSPHERE WILL DESTABILIZE IN THE HIGHER TERRAIN ALONG THE OUTER
PERIPHERY OF THIS FEATURE...ESPECIALLY THE NORTHERN MTNS.

GUYER

&&

.PREV DISCUSSION...618 AM MDT TUE AUG 5 2008...
CONVECTION AND SHOWERS CONTINUING TO SPREAD OUT OF SOCORRO COUNTY
INTO WESTERN TORRANCE AND VALENCIA COUNTIES...AND KNOCKING ON
SOUTHERN BORDER OF BERNALILLO COUNTY. WILL MOVE POPS INTO ISOLATED
AND SCATTERED RANGE FOR SANDIAS AND MANZANOS..AND FOR WESTERN
TORRANCE PORTIONS OF EAST CENTRAL PLAINS...AND ALLOW POPS TO RISE
ACROSS SOUTHERN BERNALILLO COUNTY. UPDATED ZONES ON THE WIRE BY
63O AM MDT.

SHY

.PREV DISCUSSION...306 AM MDT TUE AUG 5 2008...
CURRENTLY...WEAK SHORTWAVE PROPAGATING NORTH AND
EAST IN CIRCULATION ABOUT RIDGE ALOFT CENTERED UP ON THE ARKANSAS
VALLEY OF EASTERN OKLAHOMA ENOUGH OOMPH TO TOUCH OFF ANOTHER ALL
NIGHT SHOW OF CONVECTION MOVING NORTHWARD UP THE RIO GRANDE
VALLEY AND CENTRAL MOUNTAIN CHAIN...AND OUT OVER THE NORTHEAST
PLAINS NEAR THE COLORADO BORDER. SURFACE RIDGE REMAINS ACROSS THE
HEART OF NEW MEXICO FROM SOUTHERN COLORADO TO SOUTHERN CHIHUAHUA
STATE...AND COMBINED WITH PATTERN ALOFT THIS IS HELPING DEFLECT
TRACK OF NORTHBOUND LOW LEVEL MOISTURE ADVECTION TO THE WEST OVER
ARIZONA BEFORE CROSSING BACK INTO NEW MEXICO AROUND THE INTERSTATE
40 CORRIDOR.

MODELS...REASONABLE CONSENSUS AND PLAUSIBLE SOLUTION MOVES RIDGE
CENTROID BACK TO THE FOUR CORNERS REGION ON WEDNESDAY AS MOISTURE
FROM EDOUARD REMAINS CRUISE THROUGH THE ABILENE AREA HEADING WEST.
CENTROID GIVING GROUND SLOWLY TO THE EAST FOR LAST HALF OF THE
WORK WEEK AND INTO THE WEEKEND WILL FORESTALL NORTHBOUND MOISTURE
PUSH UNTIL LATE IN THE WEEKEND...AND THIS WILL HAVE TO MAKE THE EASTERN
ARIZONA CIRCUIT BEFORE SEEPING EASTWARD ACROSS THE NEW MEXICO LINE
TO START THE WORK WEEK. TOUGH TO PICK OUT THE ORGANIZED BLOB OF
MOISTURE THROUGH MIDWEEK NEXT WEEK...WITH WHAT WOULD BE LEFT OF
EDOUARD PRETTY MUCH ENTRAINED INTO THE BROADER MOISTURE STREAM AND
LOSING ITS DEFINITION THEREBY.

SHORT TERM...TODAY AND TONIGHT...ANOTHER DAY OF ACTIVE CONVECTION
ON TAP WITH PLENTY OF INSTABILITY...LIFTEDS RUNNING NEGATIVE FOR
ALL BUT THE SOUTHEAST PLAINS...AND MUCAPE PUSHING NEAR 3000 J KG
ALONG AXIS FROM DULCE AND CHAMA SOUTH WEST TO RESERVE AND
GLENWOOD. WEAK TROUGHING OVER THE FOUR CORNERS WILL HELP BACK
WINDS AROUND TO THE SOUTHEAST AGAIN TODAY...PROVIDING A GOOD ANGLE
FOR UPSLOPE ENHANCEMENT ON SOUTH AND EAST FACING SLOPES...AND
PROVIDING SOME SURFACE BASED CONVECTIVE SUPPORT TO THE PARADE OF
UPPER LEVEL DYNAMICS MOVING FROM SOUTHWEST TO NORTHEAST ACROSS THE
FORECAST AREA. PWATS RUNNING OVER AN INCH NORTH AND WEST...AND
RECIPE IS A GOOD ONE FOR ANOTHER DAY OF LOCAL FLASH FLOOD WOE OVER
MANY OF THE SAME SPOTS AS SEEN ON MONDAY. TEMPERATURES REMAINING
SEASONAL AND ABOVE...WITH WARM DEPARTURES GREATEST UNDER REDUCED
CLOUD COVER PRIMARILY OVER THE EASTERN AND SOUTHEASTERN PLAINS.
SHOWERS AND CONVECTION WILL REMAIN ACTIVE OVERNIGHT...ESPECIALLY
NEAR THE ARIZONA BORDER AND NORTH OF INTERSTATE 40.

LONG TERM...WEDNESDAY THROUGH FRIDAY...LITTLE CHANGE TO THE STORY
FOR WEDNESDAY...WITH SURFACE TROUGH DEEPENING FROM CLAYTON TO
SOCORRO AND PROVIDING SOME ADDED MOISTURE CONVERGENCE IN ZONE OF
ELEVATED THETA E. WILL THUS CALL FOR CONTINUED SHOWERS AND
THUNDERSTORMS OVER MANY OF THE SAME SPOTS WITH CONTINUED FLASH
FLOOD THREAT. MOISTURE IS MAINLY RECYCLED WITH ONLY MODEST CHANGE
IN COLUMN PWAT ON WEDNESDAY.

INTO THURSDAY...SURFACE CONVERGENCE BOUNDARY ALONG TROUGH AND
CORRESPONDING WEAK COLD FRONT THAT WILL MAKE QUICK TRIP SOUTHWARD
ACROSS NEW MEXICO TO ROUGHLY INTERSTATE 40 BY AFTERNOON. PATTERN
WILL IMPART CLOCKWISE ROTATION TO OVERALL PRECIPITATION
COVERAGE...EXPANDING COVERAGE SOUTHWARD OVER THE EASTERN AND
SOUTHEASTERN PLAINS...AND WORKING SOME REDUCTIONS IN COVERAGE
WESTWARD MAINLY SOUTH OF INTERSTATE 40. SUBTLE PATTERN CHANGE WILL
MOVE SHOWER INTENSITY MAX TO NORTHERN MOUNTAINS AND NORTHEAST
HIGHLANDS WITH ASSOCIATED SHIFT OF FLASH FLOOD THREAT FOR THE DAY.
EAST WINDS BUILDING IN NORTH OF THE TROUGH AXIS WILL PROVIDE
DIFFERENT ANGLE OF UPSLOPE ENHANCEMENT AGAINST CENTRAL MOUNTAIN
CHAIN AND NORTH TO THE COLORADO LINE.

INTO FRIDAY...RIDGE CENTROID APPROACHING FOUR CORNERS WITH SURFACE
TROUGH SHIFTING WESTWARD TO THE WESTERN BORDER OF THE STATE ON
FRIDAY. MOISTURE CREEPING NORTHWARD WILL BOOST PWAT OVER AN INCH
BROADLY OVER THE FORECAST AREA...AND BROAD THETA E RIDGING OVER
NORTHERN AND WESTERN PORTIONS OF THE STATE WILL SIGNAL SOME
INTENSITY ENHANCEMENTS FOR SHOWER COVERAGE IN THESE AREAS.
EXPECTING EASTERN AND SOUTHEASTERN PLAINS NOW GETTING IN ON THE
SHOWER ACTION AFTER A SIGNIFICANT PERIOD OF TIME ON THE SIDELINES.

SHY

.AVIATION...
ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE OVER CENTRAL AND
NORTHEASTERN AREAS THROUGH THE EARLY MORNING WITH REDEVELOPING
ACTIVITY OVER MOST AREAS BY AFTERNOON. NO SHOWER/STORMS ARE EXPECTED
IN THE EAST CENTRAL TO SOUTHEASTERN PLAINS...THUS VFR CONDITIONS
WILL PREVAIL IN THIS AREA. ELSEWHERE GUSTY OUTFLOW WINDS AND PERIODS OF
MVFR VISIBILITIES IN RAIN WILL BE THE RULE...PRIMARILY IN THE LATE
AFTERNOON AND EVENING IN THE NORTHWESTERN TWO THIRDS OF THE STATE. 52.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z.

.FIRE WEATHER...
NO MAJOR CHANGES MADE OR EXPECTED TO THE FORECAST FOR THE NEXT FEW
DAYS. ONGOING STORMS IN MIDDLE RIO GRANDE VALLEY AND NORTHEASTERN
PLAINS EARLY THIS MORNING WILL SLOWLY CARRY ON TOWARD SUNRISE...WITH
REDEVELOPING STORMS AGAIN BY AFTERNOON ALONG AND WEST OF A CLAYTON
TO CLINES CORNERS TO RUIDOSO LINE. ABUNDANT MOISTURE WILL CONTINUE
TO REMAIN OVER THE NORTHWESTERN TWO THIRDS OF NEW MEXICO THROUGH THE
WEEK WITH HIGH PRESSURE SLOWLY REBUILDING ITSELF OVER THE WESTERN
STATES. SLIGHTLY LOWER TEMPS AND HIGHER HUMIDITIES WILL CONTINUE
WITH WETTING RAINS POSSIBLE UNDER SLOW MOVING STORM/SHOWER ACTIVITY.

&&

.PRELIMINARY POINT TEMPS/POPS UPDATE...
FARMINGTON......................  89  65  90  64 /  20  30  10  20
GALLUP..........................  82  57  86  57 /  50  60  20  20
GRANTS..........................  82  53  86  54 /  50  30  30  10
GLENWOOD........................  86  62  91  61 /  50  20  10  10
CHAMA...........................  81  47  79  47 /  70  40  40  30
LOS ALAMOS......................  78  59  81  58 /  30  50  30  10
RED RIVER.......................  76  44  74  45 /  60  60  30  20
TAOS............................  82  53  84  53 /  40  60  30  10
SANTA FE........................  77  57  86  57 /  30  50  20  10
SANTA FE AIRPORT................  80  59  88  59 /  30  50  20  10
ESPANOLA........................  83  57  91  57 /  30  50  30  10
ALBUQUERQUE HEIGHTS.............  83  68  92  68 /  30  40  10  10
ALBUQUERQUE VALLEY..............  84  65  92  65 /  30  40  10  10
ALBUQUERQUE FOOTHILLS...........  79  64  87  64 /  30  40  10  10
ALBUQUERQUE WEST MESA...........  84  66  91  66 /  30  40  10  10
SOCORRO.........................  83  63  93  63 /  50  20  10  10
SANDIA PARK/CEDAR CREST.........  72  53  78  52 /  50  40  20  10
MORIARTY/ESTANCIA...............  82  55  86  55 /  50  30  10  10
CARRIZOZO.......................  87  60  87  59 /   5   5   5  10
RUIDOSO.........................  81  55  81  53 /   5   0   5  10
RATON...........................  87  54  88  55 /  30  50  30  10
LAS VEGAS.......................  82  56  85  55 /  20  30  10  10
ROY.............................  86  61  87  61 /   5  20  10  10
CLAYTON.........................  93  65  90  64 /   5  20   5  10
SANTA ROSA......................  93  62  92  62 /   0   5   0  10
TUCUMCARI.......................  98  69  96  68 /   0   0   0   5
FORT SUMNER.....................  95  67  92  66 /   0   0   0   5
CLOVIS..........................  95  68  93  66 /   0   0   5   5
PORTALES........................  95  68  94  67 /   0   0   5   5
ROSWELL.........................  97  69  96  69 /   0   0   5   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

GUYER
Hazardous weather outlook, Aug 5, 12:44 PM MDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1244 PM MDT TUE AUG 5 2008

NMZ001>021-026-061200-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY-
FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-
HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
LOWER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY-
ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY-
WEST CENTRAL MOUNTAINS-
1244 PM MDT TUE AUG 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SLOW MOVING THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL ACROSS PARTS
OF CENTRAL AND WESTERN NEW MEXICO THIS AFTERNOON AND EVENING. HEAVY
RAINFALL MAY RESULT IN LOCALIZED AREAS OF FLASH FLOODING. THE
GREATEST THREAT AREA WILL BE FROM THE GILA WILDERNESS NORTH INTO THE
NORTHWEST PLATEAU AND NORTHERN MOUNTAINS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A COLD FRONT MOVING SOUTHWARD INTO THE EASTERN PLAIN WEDNESDAY
EVENING...COMBINED WITH INCREASING MOISTURE FROM THE REMNANTS OF
EDOUARD...MAY CREATE HEAVY RAINFALL FROM THE NORTHEAST PLAINS
SOUTHWARD ALONG THE EAST SLOPES OF THE CENTRAL AND SOUTHERN
MOUNTAINS THURSDAY EVENING INTO FRIDAY NIGHT.

SCATTERED SLOW MOVING THUNDERSTORMS SATURDAY THROUGH MONDAY MAY ALSO
PRODUCE HEAVY RAINFALL ACROSS PARTS OF CENTRAL AND WESTERN NEW
MEXICO...WITH MORE LOCALIZED FLASH FLOODING POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL
WEATHER SERVICE TO REPORT FLOODING. SPOTTERS ARE ALSO ENCOURAGED
TO REPORT RAINFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE
ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637.

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 6:10 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe2 hr
Aug 4, 6:24 PM MDTFlash Flood WarningABQLos Alamos, Sandoval, Santa Fe2 hr
Aug 4, 6:36 PM MDTAreal Flood AdvisoryABQSocorro114 min
Aug 4, 6:47 PM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval, Santa Fe118 min
Aug 4, 6:51 PM MDTAreal Flood AdvisoryABQUnion114 min
Aug 4, 7:13 PM MDTAreal Flood AdvisoryABQHarding, San Miguel92 min
Aug 4, 7:19 PM MDTFlash Flood WarningABQSandoval, Santa Fe86 min
Aug 4, 8:47 PM MDTFlash Flood WarningABQSandoval, Santa Fe88 min
Aug 5, 12:19 AM MDTAreal Flood AdvisoryABQValencia116 min
Aug 5, 12:24 AM MDTAreal Flood AdvisoryABQUnion2 hr
Aug 5, 12:47 AM MDTAreal Flood AdvisoryABQSocorro, Torrance, Valencia118 min
Aug 5, 1:45 AM MDTAreal Flood AdvisoryABQSocorro2 hr
Aug 5, 3:56 AM MDTAreal Flood AdvisoryABQTorrance2 hr
Aug 5, 12:20 PM MDTAreal Flood AdvisoryABQCatron115 min
Aug 5, 1:44 PM MDTAreal Flood AdvisoryABQCibola, McKinley2 hr
Aug 5, 1:57 PM MDTAreal Flood AdvisoryABQCatron, Cibola, Socorro108 min
Aug 5, 2:21 PM MDTAreal Flood AdvisoryABQCatron, Socorro114 min
Aug 5, 3:30 PM MDTAreal Flood AdvisoryABQCibola2 hr
Aug 5, 3:37 PM MDTFlash Flood WarningABQCibola113 min
Aug 5, 3:41 PM MDTFlash Flood WarningABQCibola, McKinley2 hr
Aug 5, 4:26 PM MDTAreal Flood AdvisoryABQCatron2 hr
Aug 5, 4:32 PM MDTAreal Flood AdvisoryABQMcKinley118 min
Aug 5, 5:38 PM MDTAreal Flood AdvisoryABQMcKinley112 min
Aug 5, 5:59 PM MDTAreal Flood AdvisoryABQBernalillo91 min

Nearby

Flash Flood Warnings in New Mexico, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.